MathSciNet Relay Station
MathSciNet bibliographic data
MR232529 (38 #854) 65.15 (60.00)
Čencov, N. N. Pseudo-random numbers for the simulation of Markov chains. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 7 1967 632–643.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement